On conjectures of Minkowski and Woods for $n=8$

Volume 147 / 2011

R. J. Hans-Gill, Madhu Raka, Ranjeet Sehmi Acta Arithmetica 147 (2011), 337-385 MSC: 11H31, 11H46, 11J20, 11J37, 52C17. DOI: 10.4064/aa147-4-3

Authors

  • R. J. Hans-GillCentre for Advanced Study in Mathematics
    Panjab University
    Chandigarh 160014, India
    e-mail
  • Madhu RakaCentre for Advanced Study in Mathematics
    Panjab University
    Chandigarh 160014, India
    e-mail
  • Ranjeet SehmiDepartment of Applied Sciences
    PEC University of Technology
    Chandigarh 160012, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image